解答つき臨床看護学ワークシート

無料で印刷できる臨床看護学のワークシート:やさしい問題から試験レベルまで 8 問、解答つき。印刷するか PDF で保存できます。

先生方へ: 授業で自由に印刷・コピーしてお使いいただけます。新しいワークシートごとに数値が変わり、専用の解答が付きます。授業ページに ExamProblems へのリンクを載せていただけると嬉しいです。

名前: ____________________   日付: ____________

1.やさしい

A wheeze heard on chest auscultation is caused by:

  1. AAir flowing through narrowed airways
  2. BFluid in the alveoli
  3. CThe pleural layers rubbing together
  4. DFluid collecting in the pleural space
2.やさしい

In palliative care, a syringe driver is used to:

  1. AGive a single fast intravenous injection when symptoms flare up suddenly
  2. BGive a continuous subcutaneous infusion of medicines, often over 24 hours
  3. CMeasure blood glucose continuously
  4. DDrain fluid from the lungs
3.やさしい

Which of these is one of the "rights" of safe medication administration?

  1. ARight brand of packaging
  2. BRight bed number
  3. CRight route
  4. DRight nurse on duty
4.ふつう

During a red cell transfusion, when are serious acute reactions most likely to start?

  1. AAbout 24 hours later
  2. BAfter the third unit only
  3. CIn the first 15 minutes
  4. DOnly after the unit has finished
5.ふつう

Why does a patient with a suspected TIA need urgent specialist assessment?

  1. AThe patient needs urgent surgery on the brain
  2. BThe symptoms will come back permanently within an hour
  3. CA TIA always turns into a brain tumour unless it is treated
  4. DThe risk of a full stroke is highest in the days after a TIA
6.ふつう

Which technique is correct when suctioning through a tracheostomy?

  1. AApply suction only while withdrawing the catheter, for no more than about 10–15 seconds
  2. BKeep suctioning for at least a minute each time to clear all the secretions
  3. CApply suction continuously while inserting the catheter as far as it will go
  4. DSuction every 15 minutes whether or not secretions are present
7.むずかしい

A patient with suspected appendicitis says the pain suddenly eased, but an hour later has pain all over the abdomen, a rigid abdomen and a fever. What is most likely?

  1. AThe appendicitis has resolved without treatment
  2. BThe patient has developed gastroenteritis
  3. CThe analgesia has started working
  4. DThe appendix has perforated, causing peritonitis
8.むずかしい

Soon after starting chemotherapy for a high-grade lymphoma, a patient has rising potassium, phosphate and uric acid with falling urine output. What is the most likely cause?

  1. ATumour lysis syndrome
  2. BSyndrome of inappropriate ADH secretion
  3. CRefeeding syndrome
  4. DAdrenal insufficiency

解答

  1. 1. A · Air flowing through narrowed airways
  2. 2. B · Give a continuous subcutaneous infusion of medicines, often over 24 hours
  3. 3. C · Right route
  4. 4. C · In the first 15 minutes
  5. 5. D · The risk of a full stroke is highest in the days after a TIA
  6. 6. A · Apply suction only while withdrawing the catheter, for no more than about 10–15 seconds
  7. 7. D · The appendix has perforated, causing peritonitis
  8. 8. A · Tumour lysis syndrome

ステップごとの詳しい解答:このトピックは examproblems.com で練習できます。